标题:Quadratic forms connected with Fourier coefficients of Maass cusp forms
作者:Hu, Liqun
作者机构:[Hu, L] Department of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Nanchang University, Nanchang, 330031, China
通讯作者地址:[Hu, LQ]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.
来源:中国数学前沿
出版年:2015
卷:10
期:5
页码:1101-1112
DOI:10.1007/s11464-015-0416-8
关键词:Circle method;Fourier coefficients of Maass cusp forms;quadratic form;exponential sum
摘要:For the normalized Fourier coefficients of Maass cusp forms lambda(n) and the normalized Fourier coefficients of holomorphic cusp forms a(n), we give the bound Sigma m(1)(2)+m(2)(2)+m(3)(2)<= x lambda(m(1)(2) + m(2)(2) + m(3)(2))Lambda(m(1)(2) + m(2)(2) + m(3)) and Sigma m(1)(2)+m(2)(2)+m(3)(2)<= x a(m(1)(2) + m(2)(2) + m(3)(2))Lambda(m(1)(2) + m(2)(2) + m(3)).
收录类别:CSCD;SCOPUS;SCIE
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84930474809&doi=10.1007%2fs11464-015-0416-8&partnerID=40&md5=173fdca332d15d1d94b66b0ba7437197
TOP